# SDR AALA202112148821

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 51,151 hours, 35,062 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Destroyed
- Location: Zone 400 - Nac/P
- Component: Engine, Cfmint, CFM565B6P
- Component part number: CFM565BTIQEC319
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM FOR LOW OIL QTY WITH FLUCTUATING OIL PRESSURE, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED TRANSFER GEARBOX FLANGE O-RING WITH NEW IAW AMM 72-62-00, LEAK AND OPS CHECK GOOD.
